# SDR UALA2011031501232

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 85,830 hours, 13,728 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 50
- Condition: Leaking
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR L ACTUATOR LEAKING.  REPLACED ELEVATOR PCA PER MM, OPS NORMAL.  CONFIRMED INSTALLATION OF LEFT CENTER SYSTEM ELEVATOR PCA PER MM.  LINES SECURE AND ALL BOLTS TORQUED.  NO LEAKS NOTED.
